# SDR COMA2010081190009

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 6,901 hours, 4,337 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG690800123
- Part serial: 01030
- Condition: Faulty
- Location: Anti-Ice System
- Part time: 5,400 hours, 3,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MCI RECEIVED LEFT BLEED DUCT WARNING MSG.  FOLLOWED QRH, EMERGENCY DECLARED.  A/C RETURNED TO MCI LANDED SAFELY.  REMOVED AND REPLACED ANTI-ICE LEAK CONTROLLER.
